# SDR AALA20130218020

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 69,182 hours, 24,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 16C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT ON SEAT 16C.  OPS CHECK NORMAL.
